# SDR SWAA2023021696617

- Difficulty date: January 29, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 44,833 hours, 27,250 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER WING REAR SPAR BULKHEAD STA 663.75 VAPOR BARRIER SUPPORT STIFFENER CRACKED @ LOWER RADIUS LBL 28 MKD DOT<[01] REMOVED STIFFENER AT LOWER FUSELAGE CENTER REAR SPAR BULKHEAD STA 663.75 LBL 28 FOR CRACK SRM 51-40-02-0G-0;[02] RECEIVED NEW PART PO#1709797) LOCATED NEW STIFFENER AND DRILLED NEW HOLES SRM 51-40-05-0G-0;[03] RII -- VERIFIED STEPS 1. AND 2.  OK TO TREAT AND PRIME STIFFENER.;[04] TREATED AND PRIME NEW HOLES AT NEW STIFFENER AMM 51-21-72-370-804 AND 51-2-41-370-803;[05] VERIFIED STEP 4.  OK TO INSTALL STIFFNER.;[06] INSTALLED STIFFNER AT LOWER FUSELAGE CENTER WING REAR SPAR BULKHEAD STA 663.75 VAPOR BARRIER LOWER RADIUS LBL 28 REF SRM 51-40-02-0G-0;[07] VERIFIED STEP 6
